# SDR CALA9701438

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKEAD LOWER TEE CAP AT LONG 30 HAS BULGED SKIN UNDER BOLT HEADS STA 996.  CUT OUT DAMAGED AREA OF SKIN. FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-03 FIG 9.  REPAIRED TEE CAP CRACKS BY CUTTING OUT DAMAGED AREA AND INSTALLING A REPAIR STRAP PER EC/RA 5310-03597.
